# SDR DALA2016102807829

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 75,376 hours, 30,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATION LIGHT INOPERATIVE. REPLACED BASE PLATE.  SYSTEM OPERATION IS NORMAL.
